# SDR MASA2008102100742

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 14,403 hours, 9,565 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG670800053
- Part serial: 03202
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 4,031 hours, 2,843 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7051 PWM-ORD.  RT PACK AUTO FAIL FOLLOWED BY SMOKE IN THE CABIN.  MX REMOVED AND REPLACED RT BLEED TEMP SENSOR.
